Research Repository

Fuzzy Adaptive Control Design and Discretization for a Class of Nonlinear Uncertain Systems

Zhao, X, Shi, Peng ORCID: 0000-0001-8218-586X and Zheng, X (2016) Fuzzy Adaptive Control Design and Discretization for a Class of Nonlinear Uncertain Systems. IEEE Transactions on Cybernetics, 46 (6). 1476 - 1483. ISSN 2168-2267

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: adaptive backstepping; fuzzy logic systems; fuzzy adaptive control; Euler approximation model; continuous-time systems
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 03 Dec 2018 22:00
Last Modified: 19 Sep 2019 23:37
URI: http://vuir.vu.edu.au/id/eprint/37576
DOI: https://doi.org/10.1109/TCYB.2015.2447153
ePrint Statistics: View download statistics for this item
Citations in Scopus: 101 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar